# SDR SWAA000583

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 32,045 hours, 32,447 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND 2 EACH FUSELAGE FRAMES CRACKED,  BS 787 BETWEEN STRINGERS 8 - 9 RT,  AND BS 867,  BETWEEN STRINGERS 8 LT AND 9 LT.   REPAIRED FRAMES PER SRM.
